# SDR UHLA2011072700254

- Difficulty date: July 27, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 17,548 hours, 9,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND GOUGES RIGHT I/B CF I SEAT TRACK ALL ALONG FWD EDGE OF TRACK.  REMOVED AND REPLACED RIGHT I/B CF I SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-45-03, 51-45-04.
